Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Red, itchy, allergy rashes on neck. Any medication? - Online Doctor Chats

Date : 11-Jun-2013
User rating for this question
Very Good Posted in: Skin Hair and Nails
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
Doctor:Dr XXXXXXX here
Doctor:How can I help you?
User:i have got some allergy on my neck
User:some red colour rashes
User:lot of iching is there
User:so wanted to check is there any oitnment
Doctor:Since when are you having these rashes?
User:tht i can apply on it
User:since yesterday itching was there
Doctor:Are the rashes elevated above the skin?
Doctor:Is there any discharge from the lesions?
User:because of itching skin has become red
Doctor:Do you suffer from dandruff issues?
User:no no there is no dischrge
User:lot of dandruff
Doctor:Do you have similar rashes anywhere else in the body such as over the face, chin, eyebrows, arm pits, etc?
Doctor:May I know your age?
User:no there are no rashes anywhere
User:i have applied alovera gel
User:but there is no relief
Doctor:May I know how large are these rashes?
Doctor:Do they appear isolated or in clumps or as a patch?
User:its patch it has become red
User:because of the itching
Doctor:Let me brief you.
User:sure sir
Doctor:What you describe seems like an erythematous rash.
Doctor:Such rashes can be secondary to sun exposure, exposure to any allergens, new cosmetic uses and rarely due to dandruff too.
Doctor:I would suggest you to apply caladryl lotin on the affected area.
Doctor:Avoid scratching the area.
Doctor:Monitor the progress of rash.
Doctor:If the rash increases in size or develop dark areas, you need to consult a dermatologist.
Doctor:He/she can rule out the possibility of fungal infection.
User:sure sir
Doctor:Fungal infection will require antifungal agents.
Doctor:Have you followed?
Doctor:Do you have any other query?
User:no sir nothing else thanks for the help
Doctor:Thanks for consulting me.
Doctor:Bye for now.
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor